# SDR WX0A071933

- Difficulty date: April 30, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug MD 83
- Aircraft serial: 53468
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 593600423
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERNAL FUSELAGE SKIN CORRODED UNDER WING TO BODY FWD FAIRING RUB STRIP STATION 776 BETWEEN LONGERON 27R & 29R.  REMOVED CORROSION, SMOOTH BLEND OUT REQUIRED NO FILLERS, FABRICATED, LOCATED, DRILLED & INSTALLED EXTERNAL DOUBLER, PERMANENT REPAIR ACCOMPLISHED IAW SRM 53-04 FIG 57.
